RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 4, Pages 800–805 (Mi dan8421)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Asymptotic behavior of solutions of differential equations with perturbations

M. M. Khapaev, K. V. Mal'kov

Lomonosov Moscow State University

Full text: PDF file (746 kB)

Bibliographic databases:
UDC: 517.9
Presented: В. П. Маслов
Received: 27.06.1985

Citation: M. M. Khapaev, K. V. Mal'kov, “Asymptotic behavior of solutions of differential equations with perturbations”, Dokl. Akad. Nauk SSSR, 290:4 (1986), 800–805

Citation in format AMSBIB
\Bibitem{KhaMal86}
\by M.~M.~Khapaev, K.~V.~Mal'kov
\paper Asymptotic behavior of solutions of differential equations with
perturbations
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 4
\pages 800--805
\mathnet{http://mi.mathnet.ru/dan8421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863358}
\zmath{https://zbmath.org/?q=an:0624.34053}


Linking options:
  • http://mi.mathnet.ru/eng/dan8421
  • http://mi.mathnet.ru/eng/dan/v290/i4/p800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems”, Russian Math. Surveys, 44:1 (1989), 3–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:15
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019